Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




53 Publications

2012 | Journal Article | IST-REx-ID: 3257   OA
V. Kolmogorov, “Generalized roof duality and bisubmodular functions,” Discrete Applied Mathematics, vol. 160, no. 4–5, pp. 416–426, 2012.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Preprint | IST-REx-ID: 2928   OA
V. Kolmogorov and T. Schoenemann, “Generalized sequential tree-reweighted message passing,” arXiv. ArXiv, 2012.
View | Download (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 2930   OA
A. Huber and V. Kolmogorov, “Towards minimizing k-submodular functions,” presented at the ISCO: International Symposium on Combinatorial Optimization, Athens, Greece, 2012, vol. 7422, pp. 451–462.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed